Publications of Jennifer Przybilla

Journal Article (1)

1.
Journal Article
Benner, P.; Filanova, Y.; Karachalios, D.; Monem Adbelhafez, S.; Przybilla, J.; Werner, S. W. R.: Mathematische Komplexitätsreduktion: Modellreduktion dynamischer Systeme. Mitteilungen der Deutschen Mathematiker-Vereinigung 29 (4), pp. 198 - 204 (2022)

Working Paper (2)

2.
Working Paper
Przybilla, J.; Pontes Duff, I.; Benner, P.: Model Reduction for Second-Order Systems with Inhomogeneous Initial Conditions. (2022)
3.
Working Paper
Przybilla, J.; Voigt, M.: Model Reduction of Parametric Differential-Algebraic Systems by Balanced Truncation. (2021)
Go to Editor View